# SDR UALA2013061304101

- Difficulty date: June 11, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N580UA
- Make and model: Boeing 757222
- Aircraft serial: 26698
- Aircraft time: 66,133 hours, 23,189 cycles
- Engine: Pwa PW2040
- System (JASC): 2350 · Audio Integrating System
- Part: Control Unit
- Part number: 285T0001210
- Part serial: 78
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S O2 MASK DOES NOT TRANSMIT OVER SPEAKER.  SWAPPED CAPT AND F/O AUDIO CONTROL PANELS AND REPLACED AUDIO ASSY UNIT M108, ASSOCIATED CAPT AUDIO CHECKS OK. AUDIO CONTROL PANEL SWAP COVERED BY DF0750.  ABOVE REF TO "F/O" IS SWAPPED WITH FIRST OBSERVERS POS.
